Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes leg weakness post pneumonia attack?

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Fri, 23 Oct 2015 in General Health
Question: Hi Dear Doctor, My 85 year old dad used to be able to walk one hour daily, but since two months ago, after he saw my mom was alomst dead in hospital emergency room duo to Pneumonia, his both legs have become extremely weak, he now can't even walk for 5 minutes. He also lost about 8 ponds in two months and no appetite at all even though my mom fully recovered now.
doctor
Answered by Dr. Muhammad Hanif 22 minutes later
Brief Answer:
It is due to the shock and trauma to see her in critical situation!!!

Detailed Answer:
Dr. Hanif warmly Welcomes you to my virtual clinic HCM!
I have carefully worked through your case, and can realize your health worries. Being your physician, I will take care all of your medical concerns today and will put my best efforts to get you out of this situation.


These are the after effects of the trauma a person gets from seeing a loved one in such a critical situation.


He due to the trauma has lost his appetite and also his behavioural changes have made him not eat much. He needs care and therapeutic session of counselling from a Psychiatrist in-person.


A psychiatrist is a personnel trained to tackle such cases with care. But important is the office visit. He will have to sit with the Psychiatrist for some sessions to get out of this phase of mind.

His mind is still stuck in there in the hospital and and needs counselling session of the Psychiatrist to take him out of this situation.


Don't worry, he will be fine soon. He has some weakness and nutritional deficiency due to poor appetite. Once out of this state of mind, his diet will improve and he will be fine soon and will be able to walk normal.


Have a wonderful time ahead. Hope I answered all of your questions. Let me know if you have any further clinical concerns or doubts. I will be more than happy to get back to you in no time. If satisfied here, please give a generous five star rating to help us assist our patients in a better way; and, please don't forget to 'Close This Discussion'.
For any disease you have, a timely follow-up after sometime regarding the treatment efficacy and to see if there is any need to change the treatment options is very necessary. So keep a follow up to see how you doing (Write down my name in the start of your question always & I will be with you sooner).


Regards!
DR. XXXXXXX HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Duo

doctor1 MD

I am 32 year old man. I had XXXXXXX encounter with 3 man in massage parlour in three different days. In all the 3 cases we have used condoms but in one condom slipped also. In my 2nd and 3rd encounter I got lot of blood and that too v dark color...

doctor1 MD

Hi! I am a 28 year old male homosexual, i had an sexual encounter with another male , it was not anal sex , he sucked me, he gave me a blow job and i masturbated him. But later he told me that he is positive for HIV . from then onwards i am...

doctor1 MD

is my 4th gen test conclusive after 6 weeks?

doctor1 MD

Dear doctors, I am suffering from infection on penis almost from last one month, But only noticed it 3 weeks back. Initially, doc recommended me: 1) Hifenac P tablet twice a day for 5 days 2) Augmentin Duo tablet twice a day for 3 days 3) used Candid B+ Neosporin creams for approx. 2 weeks Throughout these medicines, my problem kept on increasing. Then doc. recommended to eat FAS-3 Kit in addition to these creams. But of no help. There are red marks on my penis forehead and increasing on daily basis. Now there is little itchiness/pain also but not much. Now I am noticing swelling also. There is continuous green color discharge from the red marks. Also now I can see swelling and it is slowly increasing. Now, doc. has changed the creams and tablets. Below are the medicines, now I am taking since 1 day: 1) washing Penis with betadine twice a day. 2) After that, applying Candid cream/Lulifin Cream, twice a day 3) Zocon 200mg, once a week for 4 weeks 4) Oflox Oz tablet, twice a day for 3 days I am really scared. Kindly share your point of view..will it help? Also is there any specific precaution/diet I need to have...? does eating garlic helps??? or applying what thing? on the infected area?